# SDR DALA2021070703777

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON STRINGER FLOOR SUPPORT LBL 2.90 STA 1353, AT AFT CARGO COMPARTMENT, IN REF WITH NRC 0345. CORRECTIVE ACTION: SUMMARY OF NRC: 00383. STRINGER FLOOR SUPPORT LBL 2.90 STA 1353, AT AFT CARGO COMPARTMENT WAS REPAIRED PER. B-757-200 SRM. (1863911)
